RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 126, Number 2, Pages 238–246 (Mi tmf428)  

This article is cited in 1 scientific paper (total in 1 paper)

Symmetries and cycles of the renormalization group in a fermionic hierarchical model

R. Z. Dautov, M. D. Missarov

Kazan State University

Abstract: We study singular points and symmetries of the renormalization group mapping in a fermionic hierarchical model. This mapping taken at the renormalization group singular point and with the renormalization group parameter $\alpha=1$ generates cycles of arbitrary lengths.

DOI: https://doi.org/10.4213/tmf428

Full text: PDF file (807 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 126:2, 195–202

Bibliographic databases:

Received: 21.07.2000

Citation: R. Z. Dautov, M. D. Missarov, “Symmetries and cycles of the renormalization group in a fermionic hierarchical model”, TMF, 126:2 (2001), 238–246; Theoret. and Math. Phys., 126:2 (2001), 195–202

Citation in format AMSBIB
\Bibitem{DauMis01}
\by R.~Z.~Dautov, M.~D.~Missarov
\paper Symmetries and cycles of the renormalization group in a fermionic hierarchical model
\jour TMF
\yr 2001
\vol 126
\issue 2
\pages 238--246
\mathnet{http://mi.mathnet.ru/tmf428}
\crossref{https://doi.org/10.4213/tmf428}
\zmath{https://zbmath.org/?q=an:0993.81036}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 126
\issue 2
\pages 195--202
\crossref{https://doi.org/10.1023/A:1005295727386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170245600006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf428
  • https://doi.org/10.4213/tmf428
  • http://mi.mathnet.ru/eng/tmf/v126/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Stepanov, “Renormalization-Group Transformation in a $2n$-Component Fermionic Hierarchical Model”, Theoret. and Math. Phys., 146:2 (2006), 207–220  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:208
    Full text:91
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020